# SDR DALA2018020700723

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 77,012 hours, 58,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CENTER CAT WALK EMERGENCY LIGHT INOP. REPLACED BROKEN PIN PER SWPM 20-10-02, CKS GOOD.
